# SDR KY7A202508250038

- Difficulty date: August 21, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA226TC
- Aircraft serial: AC640
- Aircraft time: 37,886 hours, 50,647 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Condition: Not Reported
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

REPLACED RH GENERATOR CONTROL UNIT C0303 P# 51509-002B SN 15239A
